# SDR SWAA2023041728167

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 1 hours, 7,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE NOT TESTING<[01] R AND R AFT MEGAPHONE PER M/M REF. 24-64-00.
